Jump to content
sunflower

How soon do most people experience WD symptoms after a reduction?

Recommended Posts

sunflower

Hi,

 

How soon after a reduction can one experience wd symptoms? Can one experience symptoms up to 2-3 months after a reduction?

 

Thank you.

 

Sunflower


1998-2010. Zoloft 100 mgs.

3/2010. Switched to generic Z and began not to feel well.

7/2010. Estrogen patch added which caused severe depression.

8/2010 to 10/2010. Zoloft increased from 100 mgs to 200 mgs., Klonopin .25 mgs in am; .50 mgs pm; Remeron

.25 mgs. added by new doc

1/2011. Began tapering K; last dose of K 7/2011.

11/2011 Began Remeron taper; last dose of R 1/2012 (Tapered K & R by dry cutting)

1/2013 Began tapering Z from 200 mgs to 100 mgs by dry cutting

3/2013. Experiencing wd sx...took break

9/2013. Down to 150 mgs.

2/2014 - Present. 100 mgs Z

1-21-15. Began dry cutting 100 mgs.

Share this post


Link to post
Share on other sites
Rhiannon

It's pretty variable, and it depends on which drug you're cutting, but there are a couple of rough patterns.

 

First, there are the immediate symptoms, which people experience as the drug level drops, within a few days of the cut. Then there are the symptoms that play out after that as the body adjusts to the change; those can play out and come and go and change over weeks or sometimes months.

 

Second, when people are cutting too often or too fast, there can be a sort of cumulative crash when they've just gotten way too far ahead of their body's ability to adapt, and that can come on fairly suddenly at any point in a taper of pretty much any med.

 

But there's also a pretty common thing with ADs in particular, where people taper or cut and don't have much trouble at first, and they feel like they're doing pretty good, and then they get hit suddenly further out, anywhere from about three months to a year. In that situation the person has been feeling okay but then they just get hit out of the blue, although there's often a stressful event that precipitates it.

 

Hope this answers your question. :-)


Started on Prozac and Xanax in 1992 for PTSD after an assault. One drug led to more, the usual story. Got sicker and sicker, but believed I needed the drugs for my "underlying disease". Long story...lost everything. Life savings, home, physical and mental health, relationships, friendships, ability to work, everything. Amitryptiline, Prozac, bupropion, buspirone, flurazepam, diazepam, alprazolam, Paxil, citalopram, lamotrigine, gabapentin...probably more I've forgotten. 

Started multidrug taper in Feb 2010.  Doing a very slow microtaper, down to low doses now and feeling SO much better, getting my old personality and my brain back! Able to work full time, have a full social life, and cope with stress better than ever. Not perfect, but much better. After 23 lost years. Big Pharma has a lot to answer for. And "medicine for profit" is just not a great idea.

 

Feb 15 2010:  300 mg Neurontin  200 Lamictal   10 Celexa      0.65 Xanax   and 5 mg Ambien 

Feb 10 2014:   62 Lamictal    1.1 Celexa         0.135 Xanax    1.8 Valium

Feb 10 2015:   50 Lamictal      0.875 Celexa    0.11 Xanax      1.5 Valium

Feb 15 2016:   47.5 Lamictal   0.75 Celexa      0.0875 Xanax    1.42 Valium    

2/12/20             12                       0.045               0.007                   1 

 

I'm not a doctor. Any advice I give is just my civilian opinion.

Share this post


Link to post
Share on other sites
sunflower

Dear Rhi,

 

Yes it does. Thank you! So happy to see that you are doing well!


1998-2010. Zoloft 100 mgs.

3/2010. Switched to generic Z and began not to feel well.

7/2010. Estrogen patch added which caused severe depression.

8/2010 to 10/2010. Zoloft increased from 100 mgs to 200 mgs., Klonopin .25 mgs in am; .50 mgs pm; Remeron

.25 mgs. added by new doc

1/2011. Began tapering K; last dose of K 7/2011.

11/2011 Began Remeron taper; last dose of R 1/2012 (Tapered K & R by dry cutting)

1/2013 Began tapering Z from 200 mgs to 100 mgs by dry cutting

3/2013. Experiencing wd sx...took break

9/2013. Down to 150 mgs.

2/2014 - Present. 100 mgs Z

1-21-15. Began dry cutting 100 mgs.

Share this post


Link to post
Share on other sites
texmax
Posted (edited)
On 1/21/2015 at 7:07 AM, Rhiannon said:

É bastante variável e depende de qual medicamento você está tomando, mas existem alguns padrões aproximados.

 

Primeiro, existem os sintomas imediatos, que as pessoas experimentam à medida que o nível da droga cai, poucos dias após o corte. Depois, há os sintomas que surgem depois disso, à medida que o corpo se ajusta à mudança; aqueles podem jogar e ir e vir e mudar ao longo de semanas ou às vezes meses.

 

Segundo, quando as pessoas estão cortando com muita frequência ou rapidez, pode haver uma espécie de acidente cumulativo quando ficam muito à frente da capacidade de adaptação do corpo, e isso pode acontecer repentinamente em qualquer ponto do cone. de praticamente qualquer med.

 

Mas também há uma coisa bastante comum com os anúncios em particular, onde as pessoas diminuem ou cortam e não têm muitos problemas no começo, e sentem que estão indo muito bem e são atingidas repentinamente mais longe, em qualquer lugar três meses a um ano. Nessa situação, a pessoa está se sentindo bem, mas é atingida do nada, embora geralmente ocorra um evento estressante que a precipita.

 

espero que isso responda sua pergunta. 🙂

 

but what to do if I am suddenly hit in the middle of withdrawal

 

Edited by ChessieCat
reduced font size

Share this post


Link to post
Share on other sites

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy